Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Reflective functors in general topology and elsewhere


Author: J. F. Kennison
Journal: Trans. Amer. Math. Soc. 118 (1965), 303-315
MSC: Primary 18.10
DOI: https://doi.org/10.1090/S0002-9947-1965-0174611-9
MathSciNet review: 0174611
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloq. Publ. Vol. 25, Providence, R. I., 1940; rev. ed., 1948; reprinted, 1964. MR 0029876 (10:673a)
  • [2] -, The meaning of completeness, Ann. of Math. (2) 38 (1937), 57-60. MR 1503324
  • [3] P. Freyd, Abelian categories, an introduction to the theory of functors, Harper and Row New York, 1964. MR 0166240 (29:3517)
  • [4] L. Gillman and M. Jerison, Rings of continuous functions, Van Nostrand, Princeton, N. J., 1960. MR 0116199 (22:6994)
  • [5] R. Godement, Théorie des faisceaux, Hermann, Paris, 1958. MR 0102797 (21:1583)
  • [6] D. Kan, Adjoint functors, Trans. Amer. Math. Soc. 87 (1958), 294-329. MR 0131451 (24:A1301)
  • [7] J. Kelley, General topology, Van Nostrand, Princeton, N. J., 1955. MR 0070144 (16:1136c)
  • [8] S. MacLane, Categorical algebra, Amer. Math. Soc. Colloquium Lectures, Proceedings of the Summer Seminar, Univ. of Colorado, Boulder, Col., 1963.
  • [9] P. Samuel, Ultrafilters and compactification of uniform spaces, Trans. Amer. Math. Soc. 64 (1948), 100-132. MR 0025717 (10:54a)
  • [10] G. Young, The introduction of local connectivity by change of topology, Amer. J. Math. 68 (1946), 476-494. MR 0016663 (8:49c)
  • [11] A. M. Gleason, Universal locally connected refinements, Illinois J. Math. 7 (1963), 521-531. MR 0164315 (29:1612)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 18.10

Retrieve articles in all journals with MSC: 18.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0174611-9
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society